Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 154, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 1, 2009, 1:56 PM CDT for Delaware County, Mayes County, Oklahoma. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2009, 1:56 PM CDT (18:56 UTC)
- Expired
- May 1, 2009, 3:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Delaware County, OK, Mayes County, OK
The radar
The Tulsa radar (KINX), 73 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 2:27 PM CDT | HAIL 1.75 | 4 Nne Kansas, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 7:26 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.9 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 792 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 011856 SVRTSA OKC041-097-012000- /O.NEW.KTSA.SV.W.0154.090501T1856Z-090501T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 156 PM CDT FRI MAY 1 2009 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA EASTERN MAYES COUNTY IN NORTHEAST OKLAHOMA * UNTIL 300 PM CDT * AT 154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 12 MILES WEST OF LEACH...MOVING EAST AT 20 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LEACH...TWIN OAKS...KANSAS...WEST SILOAM SPRINGS AND COLCORD. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3639 9460 3617 9457 3618 9503 3636 9503 TIME...MOT...LOC 1856Z 267DEG 19KT 3624 9512 $$
3 follow-up statements
000 WWUS54 KTSA 011924 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 224 PM CDT FRI MAY 1 2009 OKC097-011934- /O.CAN.KTSA.SV.W.0154.000000T0000Z-090501T2000Z/ MAYES OK- 224 PM CDT FRI MAY 1 2009 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MAYES COUNTY IS CANCELLED... LAT...LON 3619 9494 3631 9493 3639 9460 3617 9457 TIME...MOT...LOC 1924Z 265DEG 18KT 3625 9491 $$ OKC041-012000- /O.CON.KTSA.SV.W.0154.000000T0000Z-090501T2000Z/ DELAWARE OK- 224 PM CDT FRI MAY 1 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR SOUTHERN DELAWARE COUNTY... AT 223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR LEACH...MOVING EAST AT 20 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TWIN OAKS... KANSAS...COLCORD AND WEST SILOAM SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3619 9494 3631 9493 3639 9460 3617 9457 TIME...MOT...LOC 1924Z 265DEG 18KT 3625 9491 $$
000 WWUS54 KTSA 011945 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 245 PM CDT FRI MAY 1 2009 OKC041-012000- /O.CON.KTSA.SV.W.0154.000000T0000Z-090501T2000Z/ DELAWARE OK- 245 PM CDT FRI MAY 1 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR SOUTHEASTERN DELAWARE COUNTY... AT 244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR COLCORD...MOVING EAST AT 25 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WEST SILOAM SPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 3631 9474 3634 9459 3617 9457 3618 9477 TIME...MOT...LOC 1945Z 265DEG 22KT 3623 9468 $$
000 WWUS54 KTSA 012001 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 301 PM CDT FRI MAY 1 2009 OKC041-012011- /O.EXP.KTSA.SV.W.0154.000000T0000Z-090501T2000Z/ DELAWARE OK- 301 PM CDT FRI MAY 1 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE COUNTY EXPIRED AT 300 PM CDT... THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3631 9474 3634 9459 3617 9457 3618 9477 TIME...MOT...LOC 1945Z 265DEG 22KT 3623 9468 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 12:51 PM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, May 1, 12:51 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1251 PM CDT FRI MAY 1 2009
...AVIATION...
.DISCUSSION...
COLD FRONT WORKING ITS WAY SOUTHEAST THROUGH THE REGION WILL
CONTINUE MVFR TO IFR CONDITIONS WITH SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS THROUGH EARLY TONIGHT. MVFR
CONDITIONS WITH EMBEDDED PATCHES OF IFR CONDITIONS AND
SCATTERED SHOWERS AND THUNDERSTORMS. CONDITIONS WILL DETERIORATE
TO IFR CONDITIONS BY 06Z WITH PATCHY LIFR CONDITIONS
EXPECTED THROUGH MID SATURDAY MORNING.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...99
LONG TERM....99
AVIATION...15Hazardous weather outlook, May 1, 1:14 PM CDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 114 PM CDT FRI MAY 1 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT FRI MAY 1 2009 ...RAINFALL LETTING UP FOR NOW BUT FLOODING CONTINUES... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. FLASH FLOOD. RISK...SIGNIFICANT. AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. DISCUSSION... A LARGE SWATH OF 3 TO OVER 7 INCHES OF RAIN FELL FROM NORTHERN TULSA COUNTY EAST ACROSS RODGERS...MAYES..AND DELAWARE COUNTIES AND INCLUDES PARTS OF ADJACENT COUNTIES AS WELL. THE SHOWERS AND THUNDERSTORMS ARE DECREASING IN NUMBER AND INTENSITY AS THE LOW LEVEL JET FEEDING THE STORMS HAS WEAKENED. SOME AREAS THAT RECEIVED THE HEAVY RAIN MAY STILL SEE AN ADDITIONAL 1/2 TO ONE INCH OF RAIN THIS AFTERNOON. A COLD FRONT IS MOVING THROUGH THE AREA BUT THIS WILL NOT END THE SHOWER AND THUNDERSTORM ACTIVITY SINCE IT WILL LIKELY STALL ACROSS THE REGION TONIGHT. THIS WILL ALLOW ADDITIONAL SHOWERS AND THUNDERSTORM TO FORM ACROSS THE ENTIRE AREA AS THE LOW LEVEL JET STRENGTHENS LATER TONIGHT. ADDITIONAL HEAVY RAIN IS POSSIBLE LATE TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... THE FRONTAL BOUNDARY WILL REMAIN IN THE AREA THROUGH THE REMAINDER OF THE WEEKEND BEFORE FINALLY EXITING EASTERN OKLAHOMA AND NORTHWEST ARKANSAS ON MONDAY. AS A RESULT...THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH SUNDAY...WITH SEVERE STORMS POSSIBLE...ESPECIALLY ON SATURDAY. HEAVY RAIN AND FLOODING CONCERNS WILL ALSO REMAIN...AND THE FLASH FLOOD WATCH REMAINING IN EFFECT THROUGH SUNDAY EVENING. RAINFALL TOTALS FROM SATURDAY THROUGH SUNDAY OF 2 TO 4 INCHES WILL BE LIKELY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. EMERGENCY MANAGEMENT PLANNING STATEMENT... AN ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH THE END OF THE WEEKEND...WITH WEATHER RELATED RESPONSES LIKELY ONE OR MORE TIMES DUE TO SEVERE WEATHER AND FLOODING POTENTIAL. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, May 1, 12:07 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1207 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 AM HAIL 8 W PAWHUSKA 36.67N 96.48W
05/01/2009 E0.75 INCH OSAGE OK PUBLIC
REPORTED BY PUBLIC ON US HIGHWAY 60
&&Special weather statement, May 1, 12:12 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1212 PM CDT FRI MAY 1 2009
OKZ062-011745-
MAYES OK-
1212 PM CDT FRI MAY 1 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1245 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
SOUTHERN MAYES
AT 1212 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3
MILES WEST OF CHOUTEAU...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MAZIE...MURPHY...CHOUTEAU...
LOCUST GROVE AND SALINA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3633 9501 3617 9508 3617 9511 3611 9511
3609 9512 3609 9544 3628 9543
TIME...MOT...LOC 1712Z 263DEG 25KT 3618 9540Special weather statement, May 1, 12:31 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1231 PM CDT FRI MAY 1 2009
ARZ010-OKZ069-011815-
ADAIR OK-WASHINGTON AR-
1231 PM CDT FRI MAY 1 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHWESTERN WASHINGTON
IN NORTHEAST OKLAHOMA
CENTRAL ADAIR
AT 1231 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3
MILES SOUTH OF PROCTOR...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MARIETTA...STILWELL...
BARON...CHRISTIE...PROCTOR...WESTVILLE...LINCOLN...PRAIRIE GROVE...
STRICKLER...MORROW...CLYDE...CANEHILL AND SUMMERS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3576 9432 3583 9480 3605 9480 3599 9428
TIME...MOT...LOC 1731Z 277DEG 21KT 3592 9476Special weather statement, May 1, 12:54 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1254 PM CDT FRI MAY 1 2009
OKZ055>057-011900-
CRAIG OK-NOWATA OK-WASHINGTON OK-
1254 PM CDT FRI MAY 1 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN CRAIG...NORTHERN NOWATA AND WASHINGTON
AT 1254 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
COPAN...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...DELAWARE...LENAPAH...WANN...COPAN...
CENTRALIA...HOLLOW AND CENTRAILIA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3698 9522 3665 9524 3685 9601 3699 9600
3700 9561
TIME...MOT...LOC 1754Z 281DEG 25KT 3691 9593Special weather statement, May 1, 1:08 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
108 PM CDT FRI MAY 1 2009
OKZ054-055-011915-
OSAGE OK-WASHINGTON OK-
108 PM CDT FRI MAY 1 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WASHINGTON AND NORTHEASTERN OSAGE
AT 109 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16
MILES NORTHWEST OF BIGHEART...MOVING EAST AT 35 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BIGHEART AND HULAH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3700 9598 3684 9598 3685 9655 3700 9656
TIME...MOT...LOC 1809Z 276DEG 29KT 3699 9645Local storm report, May 1, 1:42 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
142 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM HAIL 2 N COPAN 36.93N 95.93W
05/01/2009 E1.00 INCH WASHINGTON OK PUBLIC
&&The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 8:46 PM CDT | River Flood Warning | TSA | Rogers, Tulsa | 3 days |
| May 1, 12:25 AM CDT | Special Weather Statement | TSA | Pawnee | 50 min |
| May 1, 1:34 AM CDT | River Flood Warning | TSA | Muskogee | 37 hr |
| May 1, 2:05 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 55 min |
| May 1, 2:46 AM CDT | Flash Flood Warning | TSA | Craig, Ottawa | 3 hr |
| May 1, 2:59 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 61 min |
| May 1, 3:39 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 54 hr |
| May 1, 3:42 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 63 min |
| May 1, 4:27 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 63 min |
| May 1, 4:49 AM CDT | Special Weather Statement | TSA | Rogers | 56 min |
| May 1, 5:00 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 4 hr |
| May 1, 6:25 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 65 min |
| May 1, 6:54 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes | 4 hr |
| May 1, 7:14 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 61 min |
| May 1, 8:04 AM CDT | Special Weather Statement | TSA | Mayes, Rogers | 26 min |
| May 1, 8:23 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers and 1 more | 4 hr |
| May 1, 8:25 AM CDT | Special Weather Statement | TSA | Ottawa | 35 min |
| May 1, 8:32 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes, Rogers | 47 min |
| May 1, 8:40 AM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 34 min |
| May 1, 8:41 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 64 min |
| May 1, 10:00 AM CDT | Flash Flood Warning | TSA | Tulsa | 4 hr |
| May 1, 10:19 AM CDT | Flash Flood Warning | TSA | Creek, Rogers, Tulsa, Wagoner | 3 hr |
| May 1, 10:44 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 6 hr |
| May 1, 10:49 AM CDT | Special Weather Statement | TSA | Osage | 41 min |
| May 1, 11:00 AM CDT | Special Weather Statement | TSA | Wagoner | 30 min |
| May 1, 11:02 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 44 min |
| May 1, 11:28 AM CDT | River Flood Warning | TSA | Tulsa | 21 hr |
| May 1, 11:47 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 30 min |
| May 1, 11:50 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 40 min |
| May 1, 12:08 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 4 hr |
| May 1, 12:12 PM CDT | Special Weather Statement | TSA | Mayes | 33 min |
| May 1, 12:31 PM CDT | Special Weather Statement | TSA | Adair | 44 min |
| May 1, 12:54 PM CDT | Special Weather Statement | TSA | Nowata | 66 min |
| May 1, 12:59 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Washington | 30 min |
| May 1, 1:27 PM CDT | Severe Thunderstorm Warning | TSA | Mayes | 63 min |
| May 1, 1:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| May 1, 2:03 PM CDT | Flash Flood Warning | TSA | Rogers, Tulsa | 117 min |
| May 1, 2:15 PM CDT | Special Weather Statement | TSA | Nowata | 60 min |
| May 1, 2:35 PM CDT | Flash Flood Warning | TSA | Nowata, Osage, Washington | 4 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Osage, Tulsa | 58 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Washington | 7 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Adair | 7 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Okmulgee | 58 hr |
| May 1, 2:35 PM CDT | River Flood Watch | TSA | Creek | 58 hr |
| May 1, 2:49 PM CDT | Special Weather Statement | TSA | Mayes | 41 min |
| May 1, 2:56 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 64 min |
| May 1, 3:02 PM CDT | River Flood Warning | TSA | Cherokee | 18 hr |
| May 1, 3:10 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 36 min |
| May 1, 3:14 PM CDT | Severe Thunderstorm Warning | TSA | Delaware | 61 min |
| May 1, 3:52 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Nowata, Ottawa | 6 hr |
| May 1, 3:53 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 67 min |
| May 1, 3:59 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more | 6 hr |
| May 1, 4:58 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 47 min |
| May 1, 5:10 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 65 min |
| May 1, 5:14 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 16 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.